# SDR CALA2014060200705

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,430 hours, 17,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A620115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5320-02076 REV B STATION 727B LBL 45 FLOORBEAM AREA ONE FASTENER HOLE FOUND CRACKS BOTH APPROX 0.030" DEPTH.  REPAIRED IAW ECRA 5320-02250 REV & FORM 4 4.0008 ATTACHED ITEM 1-16 ACCOMPLISHED.
